# SDR 20000331SH008

- Difficulty date: March 11, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 2A0001
- Part serial: 0692
- Condition: Failed
- Location: Nr 4
- Part time: 30,650 hours
- Component: Nr 4 Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED DUE TO ''''METAL ON MCD''''S, METAL IN FILTER, VIBRATION AND STALLS''''.  DISASSEMBLY OF THE ENGINE REVEALED NR 4 BEARING CAGE HAD FRACTURED.  FAILURE INVESTIGATION IS IN PROGRESS AT GE ENGINE SERVICES - DALLAS.  (X)
